Biblio

Found 4 results
Author Keyword Title Type [ Year(Asc)]
Filters: Author is Usha, P  [Clear All Filters]
2018
Girish VR, Usha P.  2018.  NONSPLIT DOMINATION EDGE CRITICAL GRAPHS. Bulletion of the International Mathemtical virtual institue. 8(1):161-168.
2017
Girish VR, Usha P.  2017.  Non-split domination subdivision critical graphs. Notes on Number Theory and Discrete Mathematics. 23(3):123-132.
2014
Usha P, Girish VR.  2014.  Algorithmic and NP-completeness aspects of a total lict domination number of a graph. Mathematical Combinatorics. 1:80-86.
Usha P, Girish VR.  2014.  Total domination in lict graph. Mathematical Combinatorics. 1:19-27.